# SDR SWAA2018061422783

- Difficulty date: June 9, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 41,786 hours, 24,814 cycles
- System (JASC): 5241 · Galley Doors
- Part: Angle
- Part number: 115A6200
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR L ANGLE CRACKED AT BS 294.5, STR 17L.  R&R L ANGLE IAW SRM.
